# SDR SWIA2021070959401

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Chafed
- Location: Bs 477-597 Lbl27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 477 TO 597  LBL 27 SEAT TRACKS HAVE COOROSION AND CHAFFING DAMAGE.       (C-CHECK RO 7/7/2021)    INSTALLED NEW SEAT TRACK (P/N: N126- 2075) AT LBL 27 FROM FS477 TO FS597 REF: CRJ900 AMM 53-00-49-400-801-A07.
